# SDR ASOA2012121302645

- Difficulty date: November 26, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 33,544 hours, 31,136 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT L/E 630JL ATTACHMENT ANGLE AT INBD TRANSITION CRACKED.  R & R DAMAGED L/E 630JL ATTACHMENT ANGLE AT INBD TRANSITION IAW SRM 51-40-11 AND AMM 20-21-80-910-801.
